Open Access
April, 1966 A System of Denumerably Many Transient Markov Chains
S. C. Port
Ann. Math. Statist. 37(2): 406-411 (April, 1966). DOI: 10.1214/aoms/1177699522


If $P$ is a transient Markov chain having the invariant measure $\mu$, and if at time 0 particles are distributed in the state space $\Omega$ according to the Poisson law, with mean $\mu(x)$ at $x$, and these particles are then allowed to move independently of the others according to the law $P$, the system maintains itself in macroscopic equilibrium. In this paper we investigate several phenomena connected with this system.


Download Citation

S. C. Port. "A System of Denumerably Many Transient Markov Chains." Ann. Math. Statist. 37 (2) 406 - 411, April, 1966.


Published: April, 1966
First available in Project Euclid: 27 April 2007

zbMATH: 0141.15701
MathSciNet: MR195152
Digital Object Identifier: 10.1214/aoms/1177699522

Rights: Copyright © 1966 Institute of Mathematical Statistics

Vol.37 • No. 2 • April, 1966
Back to Top